Diary of Unknown Symptoms

Mystery of the Internal Vibration

Entry for October 20, 2006 *D*


1161481836-hr-747

All last night I was planning on what I would say to the doctor and I have a plan.

First thing he ask me about was if I had any tingling. Nope, not since the first riboflavin injection. Secondly he asked me about taking St. John’s Wort. Nope, did nothing for me.

I started telling him about how I did some experiments and I’d like to go in a new direction. He seemed very interested so I told him how I found a magnesium supplement that seems to be working better than any of the others and he was happy to hear about that. Then I told him about how I stopped taking the B vitamins and I’d get a weird feeling in my head. So I continued only with B6 and the weird feeling never came back. His face was more interested and he said if I suspected a B6 deficiency, then we can test for it. GREAT NEWS!

Then he told me how he would like to follow the recommendation from the neurologist. Huh? This caught me off guard because he never mentioned anything about him until now. He said he’d like to give me something called “Paxil CR” in a very small dosage to start. He mentions that it is used for depression and general anxiety disorders and continues about the side effects and that if I didn’t like it, I could stop taking it. He said it may not have any effect and on a scale of 0-10 it may only have an effect of a 2. Hardly seems worth taking but I agreed to continue with his approach if he took mine.

He wrote out a blood test for pyridoxine and added B12 and folic acid. Since it was a blood test, I asked him to check my level of triglycerides and he agreed but he said it would now need to be a fasting blood test.

I go down to the pharmacy and they fill out my prescription. As the pharmacist hands it to me she says how it may cause drowsiness and dizziness and says it could be three weeks until I feel any benefits.

Not so sure I like the sounds of the side effects so I call my wife and explain what happened. She looks it up on the internet and reads me a few more of the side effects including suicidal and mentions that there is a listing for it on crazymeds.com! She is adamant that she doesn’t want me taking this medication and I agree. We’re both confused as to why the doctor felt it was neccesary to take paxil when I clearly don’t have the symptoms to justify taking it.

The only symptoms I still have are an internal vibration and weak muscles. All of my other symptoms have disappeared though my own methods of vitamins and mineral supplements.

Advertisements

October 21, 2006 - Posted by | Health | , , , , , , , , , ,

No comments yet.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: